# SDR DHL2007786507

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LIGHTENING HOLE RT LWR TORQUE BOX STA 1329.  STOP DRILLED .250 DIA HOLE AT LIGHTENING HOLE RT LWR TORQUE BOX STA 1329 IAW B727 SRM 51-40-2.  HFEC FOR CRACK STOP VERIFIED IAW B727 NDTM PT6 51-00-00 FIG 23.  FABRICATED DOUBLER REPAIR AT LIGHTENING HOLE FROM 7075T6, .040, 5.75 BY 3.50 IAW B727 SRM 53-10-2, FIG 6 AND 51-40-2 FIG 1.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT LIGHTENING HOLE IAW B727 SRM 51-30-2.
